Jump to content

Adrenaline:


LindaJoy
 Share

Recommended Posts

I lie around and wait for it to pass. Not helpful, but I don't know of anything else, except pharmaceuticals and I try to steer clear of those unless I'm desperate. It does always seem to pass at some point, (although I've been wondering if the past several days are an indication this one won't B) ) But anyway, it does pass at some point and gets to a more manageable level. morgan

Link to comment
Share on other sites

Guest tearose

So sorry you are buzzing around Linda!

I swear by my compression garments! They will help regulate my bp in 20 minutes! Do you use these?

Do you need some potassium? Have you tried some bananas? I had some bloodwork done after a "spell" or some may say "autonomic storm" I tend to have lower levels of potassium, and magnesium after my buzzing days. Replacing these was a major help in my recent improvement in my quality of life!

Keep looking for answers!

Link to comment
Share on other sites

I was put on a low dose of Atenolol (beta-blocker) Beta-blockers don't stop the adrenaline, but they block the receptors that accept it when an excessive amount is put out there by the adrenal gland.

Thus stopping you from receiving the huge rush of adrenaline that makes the BP and P from going up.

Link to comment
Share on other sites

It may depend on how POTS presents in your case (if you have POTS) as to what med may be better for you.

In the NDRF handbook it talks about how there are 2 types of beta blockers. It states, "Selective beta-adrenoceptor blockers block beta 1 andrenoceptors, and non-selective beta-edrenoceptor blockers block both beta 1 adrenoceptors and beta 2 adrenoceptors.........In patients with neurcardiogenic syncope and high levels of epinephrine in the bloodstream, the epinephrine might stimulate beta 2 adrenoceptors on blood vessels in skeletal muscles. This would relax the blood vessels, decreasing the resistance to blood flow. This in turn could shunt blood away from the brain and towards the limbs, contributing to lightheadedness or loss of consciousness. In such patients, non-selective beta-adrenoceptor blockers might be preferable to selective blockers."

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...